# SDR REXA2024102801021

- Difficulty date: December 29, 2023
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 22,079 hours, 16,695 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Deformed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON BUSHING LUGS LABELED Ï¿½BÏ¿½ AND Ï¿½GÏ¿½ FOUND TO BE PREVIOUSLY OVERSIZED REPAIRED RH AILERON BUSHING LUGS B AND G IAW BOMBARDIER REO 670-57-61-237 REV. - DATED 2017-07-25.
